Reviews for Basic Care Sinus pe, phenylephrine hcl tablets, 10 mg, 36 Count
People say Amazon Basic Care is really similar to Sudafed.
Alternative to Sudafed. Great decongestant.
If you don't want the hassle of going to grocery store to sign for sudafed this pill is a great alternative decongestant. Works grear.
Great Value For Your Money
This product is a great generic version of Sudafed PE. It kicks in within a half an hour and works well for about 3 1/2 hours. You can take it every 4 hours and you will know when it it is time to take your next dose. It is small, and easy to swallow as well. We are so satisfied with it that we have ordered it several times over the year.
I always have had allergies and such but once and a while I get an ear thing or sinus blockage (congestion) usually mild, I take one of these and I don't get the jitters that Sudafed gives me, I just notice within about a half hour I no longer have the sinus pressure.. Good stuff!
Given the long lines at our local CVS and the need for extra ID and paperwork to get sudafed or its knockoffs, this works well enough for me and is cheap
Works same as Sudafed brand name!
Works exactly like Sudafed at a much lower price
It did the job for less than half the price!
Always trust Sudafed for congestion. This helped immensely while healing from sinus surgery!
Same active ingredient as Sudafed PE
I usually choose generic or store brand medications over the name brand ones as I find no difference in effectiveness and they are cheaper. Amazon Basic Care Decongestant is no exception to my rule, The active ingredient is phenylephrine, 10 mg. They are very small coated tablets that are not hard to swallow. They come in individually sealed tablets on perforated cardboard. This is a handy option for me as I can keep a strip of a few tablets in my purse. They are not difficult to get out of the strip. They pop out the back. Because they are pretty easy to access, you would want to keep these far away from pets or children. I have problems with sinus and nasal congestion, especially during this pollen season. These help with this. There is not an antihistamine in these, so they do not help with a runny nose or itchy and watery eyes. I do experience an increase in heart rate with these, so if that is a problem for you or other conditions listed on the warnings, you might want to explore a different medication.
Works just as well as Sudafed at a fraction of the cost.
I purchased these for a plane flight that my family and I were taking. All of us have issues with air pressure and our ears. One of my sons in particularly had a every bad experience previously. This worked like a dream! None of us had issues and my middle child now feels comfortable flying again.